# SDR 9902739984

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Channel
- Condition: Cracked
- Location: Fs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MAIN LANDING GEAR DOOR JAMB CHANNEL CRACKED .5 INCH IN THE RADIUS.  REPAIRED PER EA PP-164401.  (P/N 5916154-5)
